按条件检索“1,887”条记录

已选条件: 数据来源: EI × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1841. Mixed H2/H control for linear singular systems EI

作者:Ma, Shuping ;Cheng, Zhaolin

作者机构:[Ma, Shuping ;Cheng, Zhaolin ] Department of Mathematics, Shandong University, Jinan 250100, China

会议名称:Proceedings of the 4th World Congress on Intelligent Control and Automation

会议日期:June 10, 2002 - June 14, 2002

来源:Proceedings of the World Congress on Intelligent Control and Automation (WCICA),2002,Vol.1,283-287

资源类型:会议论文

1842. A PTAS for distinguishing (Sub)string selection CPCI-S EI SCOPUS SCIE

作者:Deng, XT; Li, GJ; Li, ZM; Ma, B; Wang, LS

作者机构:[Deng, XT; Li, GJ; Li, ZM; Ma, B; Wang, LS]City Univ Hong Kong, Dept Comp Sci, Kowloon, Hong Kong, Peoples R China.;[Deng, XT; Li, GJ; Li, ZM; Ma, B; Wang, LS] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.;[Deng, XT; Li, GJ; Li, ZM; Ma, B; Wang, LS] Univ Western Ontario, Dept Comp Sci, London, ON N6A 5B7, Canada.

会议名称:29th International Colloquium on Automata, Languages and Programming

会议日期:JUL 08-13, 2002

来源:AUTOMATA, LANGUAGES AND PROGRAMMING,2002,Vol.2380,740-751

WOS被引数:11

资源类型:会议论文;期刊论文

WOS:000180069500063

1843. A sufficient condition for the convergence of the inexact Uzawa algorithm for saddle point problems EI SCOPUS SCIE

作者:Mingrong Cui

作者机构:[Cui, M] School of Mathematics and System Science, Shandong University, Jinan 250100, China

来源:Journal of Computational and Applied Mathematics,JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2002,Vol.139,Issue.2,189-196

WOS被引数:10

资源类型:期刊论文

WOS:000173275200001

1844. Symmetric mixed covolume methods for parabolic problems EI SCOPUS SCIE

作者:Rui, HX

作者机构:[Rui, H] Sch. of Math. and System Science, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong University, Jinan 250100, China

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2002,Vol.18,Issue.5,561-583

WOS被引数:16

资源类型:期刊论文

WOS:000177713000001

1845. Linear quadratic optimal control of singular nonlinear systems CPCI-S EI SCOPUS

作者:Zhu, JD; Zhu, SQ; Cheng, ZL

作者机构:[Zhu, JD; Zhu, SQ; Cheng, ZL]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:41st IEEE Conference on Decision and Control

会议日期:DEC 10-13, 2002

来源:PROCEEDINGS OF THE 41ST IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-4,2002,Vol.3,2698-2699

资源类型:会议论文;期刊论文

WOS:000181352300485

1846. A parallel domain decomposition algorithm of mixed element equation for second-order elliptic Dirichlet boundary value problem EI SCOPUS SCIE

作者:Yang, DP

作者机构:[Yang, DP]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2002,Vol.129,Issue.2-3,375-389

WOS被引数:1

资源类型:期刊论文

WOS:000176137600011

1847. The finite difference streamline diffusion methods for Sobolev equations with convection-dominated term EI SCOPUS SCIE

作者:Sun, TJ; Yang, DP

作者机构:[Sun, TJ; Yang, DP]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2002,Vol.125,Issue.2-3,325-345

WOS被引数:30

资源类型:期刊论文

WOS:000172361600016

1848. Guaranteed cost control of linear uncertain singular time-delay systems CPCI-S EI SCOPUS

作者:Feng, J; Zhu, SQ; Cheng, ZL

作者机构:[Feng, J; Zhu, SQ; Cheng, ZL]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:41st IEEE Conference on Decision and Control

会议日期:DEC 10-13, 2002

来源:PROCEEDINGS OF THE 41ST IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-4,2002,Vol.2,1802-1807

WOS被引数:27

资源类型:会议论文;期刊论文

WOS:000181352300325

1849. Multiplicity of solutions of semilinear elliptic boundary value problems with jumping nonlinearities at zero EI SCOPUS SCIE

作者:Liu, ZL

作者机构:[Liu, ZL]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2002,Vol.48,Issue.7,1051-1063

WOS被引数:4

资源类型:期刊论文

WOS:000173776600011

1850. Singular LQ problem for nonregular descriptor systems EI SCOPUS SCIE

作者:Zhu, JD; Ma, SP; Cheng, ZL

作者机构:[Zhu, JD; Ma, SP; Cheng, ZL]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2002,Vol.47,Issue.7,1128-1133

WOS被引数:29

资源类型:期刊论文

WOS:000176746700011

1851. New imaging method for seismic reflection wave and its theoretical basis EI SCOPUS SCIE

作者:Huang, GY

作者机构:[Huang, G] Department of Information/Control, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:中国科学D辑(英文版),SCIENCE IN CHINA SERIES D-EARTH SCIENCES,2001,Vol.44,Issue.2,159-165

WOS被引数:1

资源类型:期刊论文

WOS:000167310200006

1852. MULTIPLICATIVE SCHWARZ ALGORITHM WITH TIME STEPPING ALONG CHARACTERISTIC FOR CONVECTION DIFFUSION EQUATIONS EI SCOPUS SCIE

作者:Rui, HX;Yang, DP;

作者机构:[Rui, HX;Yang, DP]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2001,Vol.19,Issue.5,501-510

WOS被引数:15

资源类型:期刊论文

WOS:000170843600006

1853. Spectral theory of higher-order discrete vector Sturm-Liouville problems EI SCOPUS SCIE

作者:Shi, YM; Chen, SZ

作者机构:[Shi, YM; Chen, SZ]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2001,Vol.323,Issue.1-3,7-36

WOS被引数:13

资源类型:期刊论文

WOS:000166703900002

1854. Existence of solutions for n(th)-order integro-differential equations in Banach spaces EI SCOPUS SCIE

作者:Guo, DJ

作者机构:[Guo, DJ]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2001,Vol.41,Issue.5-6,597-606

WOS被引数:5

资源类型:期刊论文

WOS:000167292900007

1855. A problem of Hartman and Wintner: Approximation for discrete perturbations EI SCOPUS SCIE

作者:Chen, SZ

作者机构:[Chen, SZ]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2001,Vol.42,Issue.3-5,655-669

WOS被引数:2

资源类型:期刊论文

WOS:000169817000034

1856. Exponential growth and oscillation of nonlinear homogeneous difference equations with periodic coefficients EI SCOPUS SCIE

作者:Zhu, DM; Chen, SZ

作者机构:[Zhu, DM; Chen, SZ]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2001,Vol.41,Issue.3-4,415-422

资源类型:期刊论文

WOS:000166807700014

1857. Exact number of solutions of a class of two-point boundary value problems involving concave and convex nonlinearities EI SCOPUS SCIE

作者:Liu, ZL

作者机构:[Liu, ZL]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2001,Vol.46,Issue.2,181-197

WOS被引数:21

资源类型:期刊论文

WOS:000170758000003

1858. A splitting positive definite mixed element method for miscible displacement of compressible flow in porous media EI SCOPUS SCIE

作者:Yang, DP

作者机构:[Yang, D] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2001,Vol.17,Issue.3,229-249

WOS被引数:27

资源类型:期刊论文

WOS:000168317300003

1859. Input estimation for uncertain linear singular systems and robust stabilization CPCI-S EI SCOPUS

作者:Zhu, SQ; Sun, LY; Cheng, ZL

作者机构:[Zhu, SQ; Sun, LY; Cheng, ZL]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

会议名称:40th IEEE Conference on Decision and Control

会议日期:DEC 04-07, 2001

来源:PROCEEDINGS OF THE 40TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5,2001,Vol.3,2856-2857

WOS被引数:2

资源类型:会议论文;期刊论文

WOS:000178362200521

1860. Output regulation of singular nonlinear systems by output feekback EI SCOPUS

作者:Zhu, Jiandong ;Cheng, Zhaolin

作者机构:[Zhu, Jiandong ;Cheng, Zhaolin ] Department of Mathematics, Shandong University, Jinan 250100, China

会议名称:40th IEEE Conference on Decision and Control (CDC)

会议日期:4 December 2001 through 4 December 2001

来源:Proceedings of the IEEE Conference on Decision and Control,2001,Vol.1,71-72

资源类型:会议论文;期刊论文

共 95 页, 1,887 条记录

TOP